# SDR FDEA2019022870510

- Difficulty date: February 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,195 hours, 22,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR BATTERY POWERED EMERGENCY LIGHT LOCATED  AFT OF R-1 MAIN ENTRY DOOR INOP.   REMOVED AND REPLACED LAMP ON R1 DOOR EXTERNAL SLIDE                    LAMP IAW B757 AMM 33-51-06-2-1OPS CK SATIFACTORY R1                    DOOR EXTERNAL SLIDE LAMP IAW B757 AMM 33-51-06-2-1
